Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MsDominatus

Sorry i've been distant guys and gals..

Recommended Posts

Hey all,

I haven't posted much lately. Im sorry! You all have been so reassuring and helpful and I just wanted to let you know that.

Im in my 5th month of accutane. Im scared because the last week or so i've hardly taken it. This my last month and i've been clearn since the end of my third. I'm going through an icky break up - or heading there anyways, and I haven't been able to eat much so taking my pills has been hard. I didn't wash my face at all this weekend either. I think I feel a zit coming up by my lip! First one in months. How shitty. Perhaps its the stress im feeling right now. My anxiety is so bad it makes me nauseated. Perhaps its a combo of not taking my pills regularily, not washing, and stress. who knows. One more month of this seems so hard right now, but i've made it this far.. right?

Arp- I also believe my weight loss is actually muscle loss becaues this last weekend I went out dancing and within about 10 minutes my legs were weak. And they've hurt ever since. Sad, I was hoping I was actually getting thinner.

Just wondering how everyone is doing.........

And hey - does anyone know of a good site to buy prescriptions from? Like trustworthy and reputable site?

Link to comment
Share on other sites

I get my accutane from a derm. I have health insurance. I am not looking into buying accutane from an online pharmacy, but thanks smile.gif I was looking into buying something else that I am already prescribe that has nothing to do with my skin, for cheaper.

Link to comment
Share on other sites

MS: Don’t feel scared at all by only taking it occasionally. Lately, I have been taking Accutane at forty milligrams five days a week and skipping weekend. My skin gets too dry and there is always the chance I will be somewhere where there is alcohol so I don’t take any chances. Still, you understand the factor that stress plays in everything. Try to be better to yourself and your skin will reflect it. Hang in there for one more month - - I know you can do it.

That being said, I’m sorry to hear about the breakup. I hope you are okay, honey, and that you are able to gather strength from us in that area as well. It always sounds really trite coming from another person but I know you’ll get through this one because you are one tough cookie.

Also, since you have so many other things going on - - don’t fret too much over the muscle-mass theory. I’m sure it also has a lot to do with the weather that us Northerners are facing right now. By the time Summer comes, we’ll both be clear and more active.

And, unfortunately, I’m not aware of the website that sells prescription drugs.

Link to comment
Share on other sites

Guest Craigems

I thought someone was missing.... Glad your back MS!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×